MAUDE Adverse Event Report: COOK INC FLEXOR RTPS GUIDING SHEATH; DYB; INTRODUCER, CATHETER

COOK INC FLEXOR RTPS GUIDING SHEATH; DYB; INTRODUCER, CATHETER
Model Number G13081
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the internal wire of a flexor rtps guiding sheath unraveled during use, which prevented continuation of the transjugular intrahepatic portosystemic shunt (tips) procedure.Multiple stents were lost as a result, and the procedure had to be restarted after removal of the affected access sheath.At this time, no adverse effects or additional procedures for the patient were reported due to this occurrence.Additional information regarding the event and patient outcome has been requested but is currently unavailable.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.H3 - device evaluated by mfg? it is unknown if the device will be returned to the manufacturer this report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged, or unavailable.Additional information: b5, d9 - device available for evaluation, d10, e4 - initial report sent to fda correction: h3 h3 - device evaluated by mfg?: device evaluation anticipated but has not yet begun.Awaiting device return.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
In additional information provided on 14jan2026, it was reported that there was difficulty removing the dilator from the sheath.The wire that was inside the sheath unraveled, preventing the case from moving forward.The patient was not hospitalized due to this occurrence.

Brand Name
FLEXOR RTPS GUIDING SHEATH
Common Device Name
DYB; INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key23864839
Report Number1820334-2025-01589
Device Sequence Number4551959
Product Code DYB
UDI-Device Identifier00827002130814
UDI-Public(01)00827002130814(17)281008(10)16816446
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K142829
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG13081
Device Catalogue NumberKCFW-10.0-35-RB-RTPS-100
Device Lot Number16816446
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer01/14/2026
05/26/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date01/21/2026
05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COOK: RTPS-100-10.0, LOT#: UNKNOWN.; COOK: RUPS-100, LOT#: UNKNOWN.
Patient SexUnknown